# SDR UALA2012083004890

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 49,138 hours, 5,986 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Detached
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK FAN INLET DIFFUSER HOUSING DETACHED FOUND ON FLOOR.  RIGHT PACK INLET DIFFUSER AY REPLACED SATISFACTORY.  INSTALLATION AND LEAK CHECK DONE SATISFACTORY.  MAT TEST DONE PASSED.  PACK OPS CHECKED SATISFACTORY.
